[1] Tonelli L.:
Sull'equazione differenziale $y"=f(x,y,y')$. Ann. R. Scuola norm. super. Pisa, Sci. fis. e mat., 1939, 8, 75-88.
MR 1556818
[2] Epheser H.:
Über die Existenz der Lösungen von Randwertaufgaben mit gewöhnlichen, nichtlinearen Differentialgleichungen zweiter Ordnung. Math. Z., 1955, 61, N4, 435-454.
MR 0069367
[3] Kiguradze I. T.:
Some singular boundary value problems for ordinary differential equations. (Russian), Tbilisi, Tbilisi Univ. Press, 1975.
MR 0499402
[4] Shekhter B. L.:
On a boundary value problem for two-dimensional discontinuous differential systems. (Russian), Proc. I. N. Vekua Inst. Appl. Math., 1980, 8, 79-161.
MR 0650587 |
Zbl 0492.34014
[5] Lezhava N. R.:
On the solvability of a nonlinear problem for a system of two differential equations. (Russian), Bull. Acad. Sc. Georg. SSR, 1972, 68, N 3, 545-547.
MR 0355173
[6] Krasnoselsky M. A., Perov A. I, Povolotsky A. I., Zabreiko P. P.: Vector fields on the plane. (Russian), Moscow, Fizmatgiz, 1963.
[7] Haгtman P.:
Ordinary differential equations. (Russian), Moscow, „Mir", 1970.
MR 0352574
[8] Gogiberidze N. V., Kiguradze I. T.:
Concerning the disconjugacy of second order singular differential equations. (Russian), Differentsiaľnye Uravneniya, 1974, 10, N 11, 2064-2067.
MR 0357970